# SDR SWAA2024012243021

- Difficulty date: January 18, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 57,637 hours, 34,702 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF COMPARTMENT<[01] REPLACED SLIDE INTO COMPARTMENT IAW MT 225-61-06.;[02] CORRECTING REFERENCE TO MT 725-61-06.;[03] C/W
